World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Mathematics cover

Volume 31, Issue 07 (30 June 2020)

No Access
Some new theoretical and computational results around the Jacobian conjecture
  • 2050050

https://doi.org/10.1142/S0129167X20500500

No Access
Octonions, triality, the exceptional Lie algebra F4 and polar actions on the Cayley hyperbolic plane
  • 2050051

https://doi.org/10.1142/S0129167X20500512

No Access
Double Kodaira fibrations with small signature
  • 2050052

https://doi.org/10.1142/S0129167X20500524

No Access
Preduals and complementation of spaces of bounded linear operators
  • 2050053

https://doi.org/10.1142/S0129167X20500536

No Access
On kernel bundles over reducible curves with a node
  • 2050054

https://doi.org/10.1142/S0129167X20500548

No Access
Topological characterization of C2 via open algebraic surface theory
  • 2050055

https://doi.org/10.1142/S0129167X2050055X

No Access
The slope conjecture for Montesinos knots
  • 2050056

https://doi.org/10.1142/S0129167X20500561

No Access
Crosscap numbers of alternating knots via unknotting splices
  • 2050057

https://doi.org/10.1142/S0129167X20500573